Polynomial inequalities in regions with interior zero angles in the Bergman space

  • F. G. Abdullayev
  • S. Balci
  • kyzy M. Imash

Abstract

We investigate the order of growth of the moduli of arbitrary algebraic polynomials in the weighted Bergman space $A_p(G, h),\; p > 0$, in regions with interior zero angles at finitely many boundary points. We obtain estimations for algebraic polynomials in bounded regions with piecewise smooth boundary.
Published
25.03.2018
How to Cite
AbdullayevF. G., BalciS., and Imash kyzy M. “Polynomial Inequalities in Regions With Interior zero angles in the Bergman Space”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 70, no. 3, Mar. 2018, pp. 318-36, http://umj.imath.kiev.ua/index.php/umj/article/view/1559.
Section
Research articles